Jan 18, 2013
Hello, I've been taking 10mls of 200mg/10mls of testosterone cypionate once every 2 weeks for the past couple of years. Over the months I've noticed my energy going down around 10 days after the injection so I increased a little up to 12mls every 2 weeks. Then last month my hgb was 18 so my doc had some blood removed. I stayed off Testosterone for three weeks and my latest testosterone level is 86. Do you think I could benefit by halving the dose and injecting weekly? And would 5mls of 200mg/10ml be equally as effective 10mls of 100mg/ml of testosterone cypionate. So very tired of being tired and having erectile dysfunction at the age of 44.
Thank you Nelson
Response from Mr. Vergel
The trigger for removing blood (what is called therapeutic phlebotomy) usually is a hematocrit of 52 percent (it is not based on hemoglobin, although they are related).
The standard dose of injectable testosterone is 100 mg per week. Some men need more. The only way to find out is to check your testosterone blood levels right before your next injections (after waiting for at least 6-8 weeks to achieve stable blood concentrations). Your physician will check hematocrit then and adjust the phlebotomy frequency based on how fast your hematocrit raises to 52. For some men it is 2-3 months depending on the amount of blood extracted. Most clinics aim at a total testosterone of 500 ng/dl or above when retesting blood levels. They then adjust the dose accordingly.
Estradiol should also be checked since it can increase a lot in some men taking testosterone. High estradiol can cause ED and other issues.
More information in my blog:
I hope this helps. Talk to your doctor about this monitoring requirements.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Risk Rubbed My Penis Against His Penis
- Is There An Immediate Notification If Positive HIV Test Result?
- Should I Continue To Test For Hiv After 9 Months?
- Hiv Transmission By Blood In Saliva
- Is It Against The Law To Have Sex With Someone And Not Tell Them That You Have Hiv?
- Hiv Aids Solutions
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.